# SDR SWIA200819170

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 13,664 hours, 10,453 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT SMOKE DETECTOR GIVES ERRONEOUS SMOKE MESSAGE.  REPLACED AFT CARGO SMOKE DETECTOR IAW MM 26-15-01.  OPS CHECK GOOD.
